Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1058 Publikationen

1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627842
On the lattice point problem for ellipsoids
Bentkus V, Götze F (1997)
ACTA ARITHMETICA 80(2): 101-125.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626616
A Berry-Esseen bound for M-estimators
Bentkus V, Bloznelis M, Götze F (1997)
SCANDINAVIAN JOURNAL OF STATISTICS 24(4): 485-502.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625466
When is the student t-statistic asymptotically standard normal?
Gine E, Götze F, Mason DM (1997)
ANNALS OF PROBABILITY 25(3): 1514-1531.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628025
Resampling fewer than n observations: Gains, losses, and remedies for losses
Bickel PJ, Götze F, vanZwet WR (1997)
STATISTICA SINICA 7(1): 1-31.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623340
An Edgeworth expansion for symmetric statistics
Bentkus V, Götze F, van Zwet WR (1997)
ANNALS OF STATISTICS 25(2): 851-896.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626698
Uniform rates of convergence in the CLT for quadratic forms in multidimensional spaces
Bentkus V, Götze F (1997)
PROBABILITY THEORY AND RELATED FIELDS 109(3): 367-416.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627480
Berry-Esseen bounds for statistics of weakly dependent samples
Bentkus V, Götze F, Tikhomirov A (1997)
BERNOULLI 3(3): 329-349.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625531
Global actions: the algebraic counterpart of a topological space
Bak A (1997)
Russian Mathematical Surveys 52(5): 955-996.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627329
Groupes proprement discontinus de transformations affines avec parties linéaires orthogonales
Abels H, Margulis GA, Soifer GA (1997)
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 324(3): 253-258.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636801
Correlated sources help transmission over an arbitrarily varying channel
Ahlswede R, Cai N (1997)
IEEE TRANSACTIONS ON INFORMATION THEORY 43(4): 1254-1255.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627477
Counterexample to the Frankl-Pach conjecture for uniform, dense families
Ahlswede R, Khachatrian LH (1997)
COMBINATORICA 17(2): 299-301.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1637377
Edge-isoperimetric inequalities .1. Information-theoretical methods
Ahlswede R, Cai N (1997)
EUROPEAN JOURNAL OF COMBINATORICS 18(4): 355-372.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636745
General edge-isoperimetric inequalities .2. A local-global principle for lexicographical solutions
Ahlswede R, Cai N (1997)
EUROPEAN JOURNAL OF COMBINATORICS 18(5): 479-489.
PUB | DOI | WoS
 
1997 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1628236
Identification via compressed data
Ahlswede R, Yang E-H, Zhang Z (1997)
IEEE TRANSACTIONS ON INFORMATION THEORY 43(1): 48-70.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636775
Models of multi-user write-efficient memories and general diametric theorems
Ahlswede R, Cai N (1997)
INFORMATION AND COMPUTATION 135(1): 37-67.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1637712
Number theoretic correlation inequalities for Dirichlet densities
Ahlswede R, Khachatrian LH (1997)
JOURNAL OF NUMBER THEORY 63(1): 34-46.
PUB | DOI | WoS
 
1997 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1628232
On interactive communication
Ahlswede R, Cai N, Zhang Z (1997)
IEEE TRANSACTIONS ON INFORMATION THEORY 43(1): 22-37.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627492
Shadows and isoperimetry under the sequence-subsequence relation
Ahlswede R, Cai N (1997)
Combinatorica 17(1): 11-29.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1637812
The complete intersection theorem for systems of finite sets
Ahlswede R, Khachatrian LH (1997)
EUROPEAN JOURNAL OF COMBINATORICS 18(2): 125-136.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1637805
Universal coding of integers and unbounded search trees
Ahlswede R, Han TS, Kobayashi K (1997)
IEEE TRANSACTIONS ON INFORMATION THEORY 43(2): 669-682.
PUB | DOI | WoS
 

Filter und Suchbegriffe

year=1997

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung